Stabilization of linear stationary completely integrable Pfaffian systems
Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1993-2001
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_11_a18,
author = {O. V. Khramtsov},
title = {Stabilization of linear stationary completely integrable {Pfaffian} systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1993--2001},
year = {1992},
volume = {28},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_11_a18/}
}
O. V. Khramtsov. Stabilization of linear stationary completely integrable Pfaffian systems. Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1993-2001. http://geodesic.mathdoc.fr/item/DE_1992_28_11_a18/